Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02B")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 23780

  • Page / 952

Export

Selection :

  • and

A structure theorem for posets admitting a strong chain partition : A generalization of a conjecture of Daykin and Daykin (with connections to probability correlation inequalities)FARLEY, Jonathan David.Discrete mathematics. 2007, Vol 307, Num 2, pp 191-198, issn 0012-365X, 8 p.Article

A note on the determination and construction of minimal othogonal main-effect plansJACROUX, M.Technometrics. 1992, Vol 34, Num 1, pp 92-96, issn 0040-1706Article

A characterisation of graphs having three pairwise compatible Euler toursJACKSON, B.Journal of combinatorial theory. Series B. 1991, Vol 53, Num 1, pp 80-92, issn 0095-8956Article

A combinatorial proof of a refinement of the Andrews-Olsson partition identityBESSENRODT, C.European journal of combinatorics. 1991, Vol 12, Num 4, pp 271-276, issn 0195-6698Article

An Ω(n5/4) lower bound on the randomized complexity of graph propertiesKING, V.Combinatorica (Print). 1991, Vol 11, Num 1, pp 23-32, issn 0209-9683Article

Constructing self-dual codes using graphsORAL, H.Journal of combinatorial theory. Series B. 1991, Vol 52, Num 2, pp 250-258, issn 0095-8956Article

Planck distribution for a q-boson gasMARTIN-DELGADO, M. A.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 21, pp L1285-L1291, issn 0305-4470Article

Robust variations of interpolation search : an asymptotic analysisLOUCHARD, G.Computing (Wien. Print). 1991, Vol 46, Num 3, pp 193-222, issn 0010-485XArticle

Efficient characterizations of n-chromatic absolute retractsBANDELT, H.-J; PESCH, E.Journal of combinatorial theory. Series B. 1991, Vol 53, Num 1, pp 5-31, issn 0095-8956Article

Even subgraph expansions for the flow polynomial of cubic plane mapsJAEGER, F.Journal of combinatorial theory. Series B. 1991, Vol 52, Num 2, pp 259-273, issn 0095-8956Article

On a composition of independence systems by circuit identificationEULER, R; MAHJOUB, A. R.Journal of combinatorial theory. Series B. 1991, Vol 53, Num 2, pp 235-259, issn 0095-8956Article

On mod p transversalsKAHN, J; MESHULAM, R.Combinatorica (Print). 1991, Vol 11, Num 1, pp 17-22, issn 0209-9683Article

On the thickness and arboricity of a graphDEAN, A. M; HUTCHINSON, J. P; SCHEINERMAN, E. R et al.Journal of combinatorial theory. Series B. 1991, Vol 52, Num 1, pp 147-151, issn 0095-8956Article

Rigidity matroidsGRAVER, J. E.SIAM journal on discrete mathematics (Print). 1991, Vol 4, Num 3, pp 355-368, issn 0895-4801Article

Some results on the Sarkovskii partial ordering of permutationsJUNGREIS, I.Transactions of the American Mathematical Society. 1991, Vol 325, Num 1, pp 319-344, issn 0002-9947Article

The Menger-like property of the tree-width of infinite graphsKRIZ, I; THOMAS, R.Journal of combinatorial theory. Series B. 1991, Vol 52, Num 1, pp 86-91, issn 0095-8956Article

The axiom of anti-foundation in Jensen's new foundations with Ur-elementsHOLMES, M. R.Bulletin de la Société mathématique de Belgique. Série B. 1991, Vol 43, Num 2, pp 167-179, issn 0771-1158Article

The chromatic number of random graphsLUCZAK, T.Combinatorica (Print). 1991, Vol 11, Num 1, pp 45-54, issn 0209-9683Article

Upper bound for linear arboricityKAINEN, P. C.Applied mathematics letters. 1991, Vol 4, Num 4, pp 53-55, issn 0893-9659Article

3-Edge-connected embeddings have few singular edgesBENDER, E. A; RICHMOND, L. B.Journal of graph theory. 1990, Vol 14, Num 4, pp 475-477, issn 0364-9024Article

A proof of McKee's Eulerian-bipartite characterizationWOODALL, D. R.Discrete mathematics. 1990, Vol 84, Num 2, pp 217-220, issn 0012-365XArticle

Almost all digraphs have a kernelTOMESCU, I.Discrete mathematics. 1990, Vol 84, Num 2, pp 181-192, issn 0012-365XArticle

Automorphism groups of picturesBEHRENDT, G.Journal of graph theory. 1990, Vol 14, Num 4, pp 423-426, issn 0364-9024Article

Hamilton-decomposable graphs and digraphs of infinite valenceWITTE, D.Discrete mathematics. 1990, Vol 84, Num 1, pp 87-100, issn 0012-365XArticle

Locally semicomplete digraphs : a generalizationof tournamentsBANG-JENSEN, J.Journal of graph theory. 1990, Vol 14, Num 3, pp 371-390, issn 0364-9024Article

  • Page / 952